# SDR AALA20140602011

- Difficulty date: May 29, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 62,672 hours, 7,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 23 MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 25G.  OPERATIONS CHECKED NORMAL.
